# SDR USAA2011032191153

- Difficulty date: March 9, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 95,152 hours, 19,535 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 1131710036A
- Part serial: 000361
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - RIGHT OUTBOARD AILERON IS CRACKED & DELAMINATED ON LOWER LEADING EDGE OF SKIN NEAR NR 3 HINGE POINT AT WS 1030.  REPAIRED RIGHT OUTBOARD AILERON IAW EA 130536.
